# SDR IPXA12571206

- Difficulty date: January 21, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Punctured
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN MCD FLOOR PANEL, POS 4L, LBL36.  REQUIRES REPLACEMENT.  FABRICATED REPLACEMENT FLOOR PANEL, DRILLED AND CLEANED HOLES OF DEBRIS INSTALLED INSERTS IAW EO.
